# SDR 0001849602

- Difficulty date: May 13, 2000
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N602NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47046
- Aircraft time: 66,410 hours, 61,024 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Support Bracket
- Condition: Failed
- Location: Lt Turbine
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

DESCENDING OUT OF CRUISE ALTITUDE, AN ELECTRICAL BURNING ODOR CAME THROUGH VENTS.  DECLARED AN EMERGENCY AND MADE AN UNEVENTFUL LANDING IN PIT.  PACKS TURNED OFF BELOW 10,000 FEET AND ODOR SUBSIDED.  MAINTENANCE REPLACED A BROKEN DUCT SUPPORT AND SECURED LOOSE DUCT.  AIRCRAFT RETURNED TO SERVICE.
